# SDR AALA202105099008

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 61,954 hours, 30,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L INFLIGHT DOOR LIGHT FLASHING AND ECAM SHOWS SLIDE NOT ARMED. REMOVED DEBRIS FROM DOOR 2L, OPS CHECK GOOD.
